View Full Version : Daytrana was not good to me. Anyone else?


DAWSonCREAK
04-30-17, 03:06 AM
I guess if no one else has started a thread here, it means that it's not commonly prescribed. For me, it made it impossible to sleep and very hard to eat and sleep. I'm not sure what would have happened if a friend hadn't pointed out that I was acting weird. I was able to quit it without any trouble, thank goodness. Maybe the prescribed dose was too high, or maybe it's the transdermal administration. It was the last pharmaceutical I tried--it was that bad of an experience. My doctor tried it because Ritalin and Adderall both made me extremely anxious.

Anyone else ever used it?

dvdnvwls
04-30-17, 05:32 AM
It sounds to me like either you're having caffeine or all your dosages have been misjudged too high by your doctor.

karbouris
05-17-17, 11:00 AM
Yes, I take it and I love it. I take it with intuniv and lamictil. I am also on 15mgs. However, I do feel that I could go up to 20 mgs. But, you can leave it on as long as you need to and be medicated all day.